# SDR DALA12012320938

- Difficulty date: September 25, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,053 hours, 45,614 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LT ELEVATOR CONTROL TAB UPPER SURFACE.   DAMAGE OUT OF LIMITS FOR REPAIR IAW SRM 55-04, PARA 2C LT ELEVATOR CONTROL TAB WAS REPLACED IAW SRM 55-20.
